# SDR ASAA2015012210393

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 18,875 hours, 5,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK, L2 DOOR EMERGENCY LIGHT GOES OUT TOO EARLY. ACFT GROUNDED.  REPLACED L2 DOOR EMERGENCY LIGHT BATTERY.  ALL OPS NORMAL, IAW MM 33-51-06.
